MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. 4.0MM X 14MM FIXED SCREW; C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE, INC. 4.0MM X 14MM FIXED SCREW; C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-521514E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that two maxan screws at the bottom end of the construct fractured approximately 18 months post-operatively.A revision surgery is scheduled.This is report two of two for this event.
 
Event or Problem Description
It was reported that two maxan screws at the bottom end of the construct fractured approximately 18 months post-operatively.A revision surgery was initially scheduled, but was cancelled because the patient is not experiencing any symptoms.This is report two of two for this event.
 
Additional Manufacturer Narrative
H6: additional method code: 4109.Corrections in b1, b5, h1, h6: patient and impact codes.Additional information in d4: expiration date & udi number, h4, and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, however x-rays were provided which show that the two screws at the bottom of the construct are fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2023-00386.

Brand Name
4.0MM X 14MM FIXED SCREW
Common Device Name
C-TEK MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18301861
Report Number3012447612-2023-00387
Device Sequence Number6936804
Product Code KWQ
UDI-Device Identifier00880304985339
UDI-Public(01)00880304985339(17)310422(10)J88905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080646
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number14-521514E
Device Lot NumberJ88905
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexFemale
Patient EthnicityNon Hispanic